# SDR AMCR2014020601

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N716VA
- Make and model: Cessna 525C
- Aircraft serial: 0049
- Aircraft time: 753 hours, 683 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69470103
- Part serial: 927951
- Condition: Cracked
- Location: Mlg
- Part time: 753 hours, 683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT CHECK, MAINTENANCE NOTED HYDRAULIC FLUID LEAKING FROM LT MAIN GEAR UPLOCK ACTUATOR AT OTBD END OF THE B-NUT.  FOUND THAT THE END OF THE ACTUATOR HOUSING WAS CRACKED PERPENDICULAR TO THE THREADS FROM THE B-NUT END IN TOWARD THE MAIN BARREL OF THE ACTUATOR. TOTAL CRACK LENGTH 1.3".  SUBSEQUENT INVESTIGATION OF THE RT SIDE FOUND THAT ACTUATOR CRACKED IN THE SAME LOCATION ALSO, BUT TO A LESSER EXTENT.
